# SDR AALA202408141063

- Difficulty date: August 10, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 41,211 hours, 16,177 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Faulted
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORT THE  AFT GALLEY CHILLER IS MAKING A LOUD NOISE AND BURNING RUBBER SMELL. THEY TURNED THE CHILLER OFF AND NOISE WENT AWAY BUT SMELL REMAINS. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
